# SDR DALA2017081606311

- Difficulty date: August 15, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 46,380 hours, 38,576 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FATIGUE CRACKING ON THE STRUCTURE COMMON TO THE VERTICAL STABILIZER GIMBAL SUPPORT RIB AT ZRS = 134.062.  IAW ER/A, MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A REINFORCING REPAIR TO PREVENT ADDITIONAL CRACKING IN THE AREA.
